Similarity Invariants for a Class of Linear Controlled Systems
Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1568-1570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_11_a18,
author = {N. I. Osetinskii and F. S. Vainshtein},
title = {Similarity {Invariants} for a {Class} of {Linear} {Controlled} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1568--1570},
year = {2001},
volume = {37},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_11_a18/}
}
N. I. Osetinskii; F. S. Vainshtein. Similarity Invariants for a Class of Linear Controlled Systems. Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1568-1570. http://geodesic.mathdoc.fr/item/DE_2001_37_11_a18/